Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 101, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Dec 14, 2011, 3:43 AM CST. It took effect at Dec 14, 2011, 6:00 PM CST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Dec 14, 2011, 3:43 AM CST (09:43 UTC)
- In effect from
- Dec 14, 2011, 6:00 PM CST
- Expired
- Dec 15, 2011, 2:00 PM CST
- In force
- 20 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
199 WHUS73 KMKX 140943 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 AM CST WED DEC 14 2011 ...BRISK WINDS TONIGHT INTO THURSDAY NIGHT... .BRISK SOUTH WINDS WILL TURN WEST AND BECOME GUSTY LATE TONIGHT AND LAST INTO THURSDAY NIGHT AS STRENGTHENING LOW PRESSURE MOVES FROM IOWA TO NORTHEAST WISCONSIN...AND EVENTUALLY CANADA. HIGH WAVES WILL DEVELOP THIS EVENING BUT SUBSIDE LATE TONIGHT AND THURSDAY. LMZ643>646-141745- /O.NEW.KMKX.SC.Y.0101.111215T0000Z-111216T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 AM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST THURSDAY. * WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS THIS EVENING SHIFTING WEST AFTER MIDNIGHT 15 TO 25 KNOTS AND LASTING INTO THURSDAY EVENING. WIND GUSTS TO 30 KNOTS ON THURSDAY. * WAVES: 3 TO 5 FEET THIS EVENING SUBSIDING TO 1 TO 3 FEET LATE TONIGHT THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
5 follow-up statements
376 WHUS73 KMKX 141534 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 934 AM CST WED DEC 14 2011 ...BRISK WINDS TONIGHT INTO THURSDAY NIGHT... .BRISK SOUTH WINDS WILL TURN WEST AND BECOME GUSTY LATE TONIGHT AND LAST INTO THURSDAY NIGHT AS STRENGTHENING LOW PRESSURE MOVES FROM IOWA TO NORTHEAST WISCONSIN...AND EVENTUALLY CANADA. HIGH WAVES WILL DEVELOP THIS EVENING BUT SUBSIDE LATE TONIGHT AND THURSDAY. LMZ643>646-142345- /O.CON.KMKX.SC.Y.0101.111215T0000Z-111216T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 934 AM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 9 PM CST THURSDAY. * WINDS: SOUTHWEST 15 TO 20 KNOTS THIS EVENING...SHIFTING WEST 15 TO 25 KNOTS AFTER MIDNIGHT AND LASTING INTO THURSDAY EVENING. WIND GUSTS TO 30 KNOTS ON THURSDAY. * WAVES: 3 TO 5 FEET THIS EVENING...SUBSIDING TO 1 TO 3 FEET LATE TONIGHT THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
450 WHUS73 KMKX 142153 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 353 PM CST WED DEC 14 2011 ...BRISK WINDS TONIGHT INTO THURSDAY NIGHT... .BRISK SOUTH WINDS WILL TURN WEST AND BECOME GUSTY LATE TONIGHT AND LAST INTO THURSDAY NIGHT AS STRENGTHENING LOW PRESSURE MOVES FROM IOWA TO NORTHEAST WISCONSIN...AND EVENTUALLY CANADA. HIGH WAVES WILL PERSIST THROUGH THIS EVENING BUT SUBSIDE LATE TONIGHT AND THURSDAY. LMZ643>646-150600- /O.CON.KMKX.SC.Y.0101.111215T0000Z-111216T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 353 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THURSDAY. * WINDS: SOUTH 15 TO 20 KNOTS THIS EVENING...SHIFTING WEST 15 TO 25 KNOTS AFTER MIDNIGHT AND LASTING INTO THURSDAY EVENING. WIND GUSTS TO 30 KNOTS ON THURSDAY. * WAVES: 3 TO 5 FEET THIS EVENING...SUBSIDING TO 1 TO 3 FEET LATE TONIGHT THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
752 WHUS73 KMKX 150301 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 901 PM CST WED DEC 14 2011 ...BRISK WINDS TONIGHT INTO THURSDAY NIGHT... .BRISK SOUTH WINDS WILL TURN WEST AND BECOME GUSTY LATE TONIGHT AND LAST INTO THURSDAY NIGHT AS STRENGTHENING LOW PRESSURE MOVES FROM IOWA TO NORTHEAST WISCONSIN...AND EVENTUALLY CANADA. HIGH WAVES WILL PERSIST THROUGH THIS EVENING BUT SUBSIDE LATE TONIGHT AND THURSDAY. LMZ643>646-151115- /O.CON.KMKX.SC.Y.0101.000000T0000Z-111216T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 901 PM CST WED DEC 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THURSDAY. * WINDS: SOUTH 15 TO 25 KNOTS THIS EVENING...SHIFTING WEST 15 TO 25 KNOTS AFTER MIDNIGHT AND LASTING INTO THURSDAY EVENING. WIND GUSTS TO 30 KNOTS ON THURSDAY. * WAVES: 3 TO 5 FEET THIS EVENING...SUBSIDING TO 1 TO 3 FEET LATE TONIGHT THROUGH THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
162 WHUS73 KMKX 151001 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CST THU DEC 15 2011 ...GALE FORCE WIND GUSTS THIS AFTERNOON AND EVENING... .WINDY CONDITIONS WILL DEVELOP TODAY IN THE WAKE OF A STRONG COLD FRONT. THE LOW PRESSURE AREA WILL CONTINUE TO STRENGTHEN AS IT MOVES AWAY ACROSS CANADA. THIS WILL ENHANCE THE WINDS THIS AFTERNOON WITH GALE FORCE WIND GUSTS EXPECTED EARLY THIS AFTERNOON INTO THE EVENING. THE PRESSURE GRADIENT WILL SUBSTANTIALLY WEAKEN BY FRIDAY MORNING WITH MUCH IMPROVED CONDITIONS OVER LAKE MICHIGAN. LMZ643>646-151815- /O.EXT.KMKX.SC.Y.0101.000000T0000Z-111215T2000Z/ /O.NEW.KMKX.GL.W.0026.111215T2000Z-111216T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CST THU DEC 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. * WINDS: WEST 15 TO 25 KNOTS THIS MORNING INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND EVENING WITH WIND GUSTS TO 35 KNOTS. * WAVES: 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX GEHRING
431 WHUS73 KMKX 151524 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 924 AM CST THU DEC 15 2011 ...GALE FORCE WIND GUSTS THIS AFTERNOON AND EVENING... .WINDY CONDITIONS WILL INCREASE TROUGHOUT THE DAY IN THE WAKE OF A STRONG COLD FRONT. A LOW PRESSURE SYSTEM WILL CONTINUE TO STRENGTHEN AS IT MOVES AWAY ACROSS CANADA. THIS WILL ENHANCE AFTERNOON WINDS TO GALE FORCE WIND GUSTS FROM THIS AFTERNOON INTO THE EVENING. THE PRESSURE GRADIENT WILL SUBSTANTIALLY WEAKEN BY FRIDAY MORNING WITH WINDS DECREASING OVER LAKE MICHIGAN THROUGHOUT THE DAY FRIDAY. LMZ643>646-152330- /O.CON.KMKX.SC.Y.0101.000000T0000Z-111215T2000Z/ /O.CON.KMKX.GL.W.0026.111215T2000Z-111216T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 924 AM CST THU DEC 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT... A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO MIDNIGHT CST TONIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THIS AFTERNOON. * WINDS: WEST 15 TO 25 KNOTS THIS MORNING INCREASING TO 20 TO 25 KNOTS THIS AFTERNOON AND EVENING WITH WIND GUSTS TO 35 KNOTS. * WAVES: 2 TO 4 FEET BUT MUCH HIGHER TOWARD OPEN WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 14, 3:30 AM CST, 13 minutes earlier.
Area forecast discussion, Dec 14, 3:30 AM CST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST WED DEC 14 2011
.TODAY AND TONIGHT...FORECAST CONFIDENCE MEDIUM TO HIGH.
SRN WI WILL STAY ON THE NOSE OF A BROAD LOW LEVEL JET TO THE SOUTH
TODAY WITH CONTINUED LOW TO MID LEVEL THETAE ADVECTION/FRONTOGENESIS
AND RESULTANT RAINFALL. THE LLJ IS SUPPORTED BY A SHORTWAVE TROUGH
THAT IS EJECTING NEWD OUT OF THE DESERT SW INTO THE CENTRAL PLAINS
THIS MORNING AND REACHING CENTRAL WI AROUND 06Z THU. A DEEPENING SFC
LOW WILL TAKE A SIMILAR TRACK AND WILL REACH ERN UPPER MI AROUND 06Z
THU AS A 999 MB LOW. THE PASSAGE OF THE SHORTWAVE TROUGH TNT AND THE
SURGE OF THE LLJ INTO SE WI AND THEN EWD WILL SUPPORT THE
CONTINUATION OF RAIN TNT AS WELL AS MILD TEMPS. TEMPS SHOULD RISE
INTO THE LOWER 50S OVER SE WI TNT. WITH SATURATED LOW LEVELS AND LGT
WINDS AT TIMES BEFORE COLD FROPA...FOG WILL PREVAIL AT TIMES TODAY
AND TNT. THE STRONG COLD FRONT WILL THEN SWEEP FROM WEST TO EAST
ACROSS SRN WI FROM 06-12Z THU WITH INCREASING SFC WINDS AND
DIMINISHING RAIN AND FOG.
.THURSDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
SOME LINGERING LOW LEVEL SATURATION THURSDAY MORNING...SO WENT WITH
PATCHY DRIZZLE OR ISOLATED FLURRIES. NOT EXPECTING ANYTHING
MEASURABLE....WITH THE DEEP MOISTURE AND MAJORITY OF THE LIFT OFF TO
THE EAST BY DAYBREAK. UPPER TROUGH AXIS TO SWING THROUGH IN THE
AFTERNOON...BUT SOUNDINGS REMAIN VERY DRY...SO JUST MENTIONED
FLURRIES IN THE NORTH.
COLDER AIR EXPECTED BEHIND THE COLD FRONT...WITH MODELS COLD
ADVECTING THROUGH THE DAY. TEMPERATURES WILL GENERALLY FALL THROUGH
THE DAY...THOUGH REMAINING ABOVE A BIT ABOVE NORMAL FOR MID
DECEMBER. COLD ADVECTION WILL LIKELY LEAD TO BREEZY CONDITIONS AS
WELL.
.FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
HIGH PRESSURE TO BRING QUIET WEATHER FRIDAY...GETTING PUSHED A BIT
SOUTH FRIDAY NIGHT AS A SHORTWAVE MOVES THROUGH. THE WAVE IS MAINLY
EXPECTED TO BRING A QUICK SHOT OF MOSTLY CLOUDY SKIES...WITH MAYBE
ENOUGH SATURATION IN THE NORTH FOR A FEW FLURRIES. SHOULD SEE ENOUGH
OF THE CLOUDS TO MOVE OUT BY SATURDAY FOR SOME SUNSHINE. NEAR NORMAL
TEMPERATURES ARE EXPECTED FRI AND SAT.
SOUTHERLY FLOW EXPECTED TO RETURN SUNDAY...PUSHING TEMPERATURES BACK
ABOVE NORMAL. WENT WITH HIGHS IN THE UPPER 30S TO AROUND 40 PER THE
CONSENSUS OF MODELS. WOULD NOT BE SURPRISED TO SEE TEMPS A BIT
WARMER THOUGH...AS MODELS OFTEN TOO COOL IN WARM ADVECTION SETUPS
LIKE THIS.
.MONDAY AND TUESDAY...FORECAST CONFIDENCE...LOW
MODELS STILL ALL OVER THE PLACE WITH THE SYSTEM FOR EARLY NEXT WEEK.
OVER THE LAST 24 HOURS...THE GFS AND ECMWF HAVE ESSENTIALLY SWAPPED
SOLUTIONS. THE ECMWF NOW TAKES THE LOW FROM CENTRAL IOWA TO
NORTHEAST WISCONSIN...WITH MAINLY RAIN MONDAY MIXING WITH OR
SWITCHING TO LIGHT SNOW MONDAY NIGHT INTO TUESDAY MORNING. THE GFS
KEEPS EVERYTHING WELL SOUTH OF THE AREA. THE CANADIAN IS VERY
SIMILAR TO THE ECMWF. CERTAINLY NOT A LOT OF CONFIDENCE IN THIS
PORTION OF THE FORECAST...SO JUST KEPT CHANCE POPS GOING.
&&
.AVIATION/12Z TAFS/...RAIN AND AREAS OF FOG WILL CONTINUE TODAY AND TNT
AS WARM...MOIST ADVECTION CONTINUES TODAY WITH A SHORTWAVE TROUGH
AND COLD FRONTAL PASSAGE FOR TNT. LIFR CIGS AND IFR VSBYS WILL
PREVAIL DURING THIS PERIOD WITH CIG/VSBY CONDITIONS SOMETIMES WORSE
OR BETTER. STRONG COLD ADVECTION THU AM WILL IMPROVE THE CONDITIONS
BY RAISING THE CEILINGS AND IMPROVING VISIBILITY.
&&
.MARINE...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 PM TNT THROUGH
9 PM THU EVENING. BREEZY SSWLY WINDS AND HIGH WAVES WILL DEVELOP
THIS EVENING WITH A COLD FRONTAL PASSAGE EXPECTED TO SHIFT THE WINDS
TO THE WEST BY 09Z TNT. STRONG COLD ADVECTION WILL COMBINE WITH THE
RELATIVELY MILD LAKE MI WATER TEMPS TO PRODUCE UNSTABLE CONDITIONS
IN THE LOW LEVEL ATMOSPHERE. THIS WILL ENHANCE THE ALREADY MODERATE
WIND FIELD WITH WIND GUSTS EXPECTED TO REACH 30 KTS. THE WAVES WILL
DECREASE AFTER COLD FROPA DUE TO THE WLY COMPONENT OF THE WIND AND
THEREFORE LESS FETCH TO GENERATE WAVES. HOWEVER...HIGH WAVES WILL
STILL OCCUR OVER THE OPEN WATERS OF LAKE MI. THE WINDS WILL SUBSIDE
BY LATE THU EVENING AS A LARGE HIGH PRESSURE AREA APPROACHES FROM
THE WEST.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 9 PM CST THURSDAY
FOR LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...GEHRING
THURSDAY THROUGH TUESDAY...DDVHazardous weather outlook, Dec 13, 3:17 PM CST, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CST TUE DEC 13 2011 WIZ046-047-051-052-056>060-062>072-141200- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 317 PM CST TUE DEC 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-141200- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 317 PM CST TUE DEC 13 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY CONDITIONS WILL APPROACH SMALL CRAFT ADVISORY LEVELS WEDNESDAY AFTERNOON AND NIGHT AS BREEZY SOUTH WINDS BUILD LARGE WAVES AHEAD OF APPROACHING LOW PRESSURE FROM THE GREAT PLAINS. THE LOW WILL TRACK FROM CENTRAL IOWA NORTHEAST INTO UPPER MICHIGAN WEDNESDAY NIGHT. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED AS A STRONG COLD FRONT SHIFTS THE WINDS TO THE WEST NORTHWEST AND BECOME BRISK AND GUSTY INTO THURSDAY NIGHT. REM WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 3:03 PM CST | Dense Fog Advisory | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 4 more | 8 hr |
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.